# SDR SWAA2024071804426

- Difficulty date: June 21, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 265 AT LT WING 2024-393422<[01] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 265 AT LT WING I.A.W. B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 ;SRM 51-40-02-0G-0 AND TOOK MEASURE OF CRACK IS L: 0.639 INCH TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0037625 DUE DATE 28-OCT-24;[02] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 265 AT LT WING I.A.W. B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 ;SRM 51-40-02-0G-0 AND TOOK MEASURE OF CRACK IS L: 0.639 INCH TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0037625 DUE DATE 28-OCT-24
